Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Questions

 - UBBFriend: Email this page to someone!    
Author Topic: Questions
DiamondGirl2K
Activist
Member # 9162

Icon 5 posted      Profile for DiamondGirl2K     Send New Private Message       Edit/Delete Post 
Hey Scarleteen,
I have a question concerning the Ortho Evra birth control patch. Let me give you the background info: While I was sleeping, my second patch bunched up and got stuck to itself causing me to take it off and apply another patch (my third one) because the second one wouldn't stick anymore. I tried to go to my pharmacist to get a single replacement patch but I was told that I needed a prescription just for that one patch. I thought that since I already had a prescription for the patch overall, that I could get it with no problem. Now I have to go a whole extra week without a patch bc I couldn't get a single replacement. I don't know what to do because I won't have the money to refill my prescription until next week. My questions are will this affect my period causing me to spot or to miss my period all together? Because of this, does this mean that I will have to start from the beginning all over again because of a missing week's worth of my patch? When I start back on my patch in a couple of weeks, will it be as though this is my first time ever on my patch? I hope this is not confusing to anyone and I appreciate any help you can give. Thanks in advance!!

------------------
DiamondGirl
Boogie Black
9~27~01
@<<-----
Still Going Strong!
Forever and Always!


Posts: 137 | From: The Home of The Greatest: NY | Registered: Jul 2002  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 3 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post 
bunching and weak adhesive are some of the downsides to transdermal patches (birth control, nicotine and otherwise).

this means you were unable to take your birth control correctly, so you may experience spotting, and you definitely have an elevated pregnancy risk (so please backup with a condom!!!).

can you call your doctor and explain what happened? if you're lucky, your doc might have trial packs and he/she may be able to help you out this time around.

------------------
You can either be part of the problem or part of the solution, but in the end, being part of the problem is much more fun.
Love Scarleteen? By donating just $1, you can help keep us around.


Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen